# SDR ZZDA2009404

- Difficulty date: December 14, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT COCKPIT DOOR, SEC NR 1.  REPLACED BRACKET SUPPORT ASSY FROM COCKPIT THRESHOLD AS REQUIRED.  REF SRM 51-41-01 AND EA 17-53-02196IR.
